MathSciNet Relay Station
MathSciNet bibliographic data
MR422501 (54 #10488) 22E40
Millson, John J. On the first Betti number of a constant negatively curved manifold. Ann. of Math. (2) 104 (1976), no. 2, 235–247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement